# SDR 04FDEA02715

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/S AFT PIT STA 1841 TO 1902 OUTBOARD FLANG OF SEAT TRACK CORRODED.  REMOVED CORROSION ON SEAT TRACK IAW FEDEX DC10-30 SRM 51-21-01 VOL 2 PG 21.  FOUND TO BE OUT LIMITS, IAW FEDEX DC10 SRM 53-70-00 PG 21 VOL I, MAKE NEW SEAT TRACK IAW DAC DWG AGA3855, TREATMENT ALODINE PRIMER IAW FED EX DC10 SRM 51-21-01 VOL 2 PGS 24, 21 AND INSTALLED NEW SEAT TRACK IAW FEDX DC10-30 SRM 51-33-01 VOL 2 PG 1.
